Nurofen for Children 3 mths to 5yrs Strawberry 200ml
HOT PRICE: Was $29.99
Colour Free | Sugar Free | Aspirin Free
Nurofen for Children is a pleasant tasting sugar free syrup formulated to target pain and fever in children.
Reduction in temperature for up to 8 hours including fever caused by immunisation
Temporary relief of pain associated with:
- Sore Throats
- Minor Aches
- Sprains and Strains
- Colds & Flu
Nurofen: Ibuprofen 100mg/5ml suspension
Also contains: sodium chloride and saccharin sodium
Does not contain: aspirin, alcohol or aspartame.
Nurofen: Syringe comes with medicine.
Suggested Dosage based on 10mg/kg/dose
3* - 6 months (average weight 6-8kg): 3-4ml
6 - 12 months (8-10kg): 4-5ml
Children 1- 3 years (10 - 14kg): 5-7ml
Children 3- 5 years (14-18kg): 7-9ml
Children 5- 7 years (18 - 22kg): 9-11ml
Children 7- 9 years (22 - 28kg): 11-14ml
Children 9- 12 years (28-40kg): 14 - 20ml
*DO NOT GIVE TO BABIES UNDER 3 MONTHS. Seek medical advice before giving to children under 1 year.
Repeat Dose every 8 hours as necessary with a maximum of 3 doses in 24 hours. Do not exceed the stated dose.
Push Syringe firmly into the neck of the bottle and shake the bottle well. Turn the bottle upside down and , whilst holding down the syringe in place, gently pull the plunger down, drawing the liquid into the syringe.
Turn the bottle right way up and gently twist the syringe to remove. To dose your child, press the plunger slowly down to gently release the liquid. After use replace the cap firmly, wash the separated syringe parts in warm water and allow to dry (do not boil)
Nurofen: If your child is receiving regular medical treatment, suffers from impaired renal function, asthma or other allergic conditions, you should consult your doctor before giving ibuprofen.
Do not give ibuprofen to children who have stomach disorders, impaired kidney function, are suffering dehydration, or are allergic to aspirin.
Do not exceed stated dose.